Volume 25, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A refinement of Khovanov homology

Andrew Lobb and Liam Watson

Geometry & Topology 25 (2021) 1861–1917
Bibliography
1 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
2 J M Bloom, Odd Khovanov homology is mutation invariant, Math. Res. Lett. 17 (2010) 1 MR2592723
3 C Collari, P Lisca, On symmetric equivalence of symmetric union diagrams, preprint (2019) arXiv:1901.10270
4 O Couture, Khovanov homology for signed divides, Algebr. Geom. Topol. 9 (2009) 1987 MR2550464
5 R Hartley, Knots and involutions, Math. Z. 171 (1980) 175 MR570907
6 A E Hatcher, A proof of the Smale conjecture, Diff(S3) O(4), Ann. of Math. 117 (1983) 553 MR701256
7 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
8 S Kojima, M Yamasaki, Some new invariants of links, Invent. Math. 54 (1979) 213 MR553219
9 A Lobb, The Kanenobu knots and Khovanov–Rozansky homology, Proc. Amer. Math. Soc. 142 (2014) 1447 MR3162264
10 J W Morgan, H Bass, editors, The Smith conjecture, 112, Academic (1984) MR758459
11 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
12 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
13 P Ozsváth, Z Szabó, Knot Floer homology, genus bounds, and mutation, Topology Appl. 141 (2004) 59 MR2058681
14 L Piccirillo, The Conway knot is not slice, Ann. of Math. 191 (2020) 581 MR4076631
15 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math/0306378 MR2704683
16 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
17 K Reidemeister, Knotentheorie, 1, Springer (1932)
18 R Riley, An elliptical path from parabolic representations to hyperbolic structures, from: "Topology of low-dimensional manifolds" (editor R A Fenn), Lecture Notes in Math. 722, Springer (1979) 99 MR547459
19 D Rolfsen, Knots and links, 7, Publish or Perish (1976) MR0515288
20 M Sakuma, On strongly invertible knots, from: "Algebraic and topological theories" (editors M Nagata, S Araki, A Hattori), Kinokuniya (1986) 176 MR1102258
21 O Schreier, Über die Gruppen AaBb = 1, Abh. Math. Sem. Univ. Hamburg 3 (1924) 167 MR3069424
22 M Snape, Homological invariants of strongly invertible knots, PhD thesis, University of Glasgow (2018)
23 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982) 357 MR648524
24 H F Trotter, Non-invertible knots exist, Topology 2 (1963) 275 MR158395
25 F Waldhausen, Über Involutionen der 3–Sphäre, Topology 8 (1969) 81 MR236916
26 L Watson, Knots with identical Khovanov homology, Algebr. Geom. Topol. 7 (2007) 1389 MR2350287
27 L Watson, Khovanov homology and the symmetry group of a knot, Adv. Math. 313 (2017) 915 MR3649241
28 S M Wehrli, Mutation invariance of Khovanov homology over 𝔽2, Quantum Topol. 1 (2010) 111 MR2657645